# SDR ASMF201212003

- Difficulty date: November 26, 2012
- Submitted: December 14, 2012
- Operation: Air carrier
- Aircraft: N842AM
- Make and model: Boeing 737752
- Aircraft serial: 32842
- Aircraft time: 23,749 hours, 12,507 cycles
- Engine: Cfmint CFM567B22
- System (JASC): 7320 · Fuel Controlling System
- Part: Drain
- Condition: Leaking
- Location: Fuel Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

DURING RT ENGINE START, A FUEL LEAK WAS DETECTED. MX PERSONNEL DETECTED THE TRANSIENT BLEED VALVE DRAIN WITH FUEL LEAK IAW MM 75-20-00; SO RT ENGINE START WAS PERFORMED AGAIN AND THE LT ENGINE WAS ACCELERATED, ELIMINATING THE FUEL LEAK IAW MM 71-00-00, TEST 3A, ALL CORRECT.
